# SDR CALA2017020300256

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 9,678 hours, 3,464 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY LIGHT DID NOT COME ON DURING OPERATIONAL CHECK . FOUND DOOR 2L EMERGENCY LIGHT TO OPS NORMAL.
